Energy Drinks to Cause Hepatitis and probably AIDS

aids hepatitis Red Bull Make People Horny and Leads to Prostitution Clapway

We all know energy drinks aren’t healthy but they sure taste good sometimes. Be that as it may, you will want to rethink your energy consumption these days. According to a new case report, excessive energy drink consumption may cause hepatitis. For all we know, it causes AIDS too.

50-YEAR-OLD MAN GETS HEPATITIS FROM ENERGY DRINK; IS AIDS NEXT?

BMJ Case Reports just filed a new case report saying that a 50-year-old man developed acute hepatitis from drinking too many energy drinks. The man, who remains unidentified, works in construction. He blames his energy drinking ways to the long, and tiresome days on site. Upon falling ill, the man went to the emergency room. There, his loss of appetite, abdominal pain and vomiting were thought to be flu symptoms. Sadly, that was not the case.

HEPATITIS STRIKES AGAIN; AIDS SOON TO FOLLOW?

Doctors noticed his urine having an abnormal dark color and his eyes showing signs of yellowing. These are trademarks of the hepatitis disease. The odd thing is, before falling ill, this man was in good health. He did not smoke, drink heavily or take illicit drugs. Furthermore, he had no changes to his diet nor was he taking medications. So what’s the deal here? Could it be a blood transfusion gone bad? Or early symptoms of AIDS? Neither. The only behavior that stood out to researchers was the fact he drank four or five energy drinks every day for three weeks before the hospital visit.

IF ENERGY DRINKS CAUSE HEPATITIS CAN THEY CAUSE AIDS?

At the moment, there is no proof that energy drinks cause AIDS. However, does that mean it’s completely out of the question? Energy drink research is still ongoing and we have yet to uncover the full dangers. While it’s highly unlikely that a mere energy drink can cause an STD, it might make the symptoms worse. So take heed energy addicts. If you must get your daily fix, opt for a healthier option like black coffee or be sure to monitor your intake carefully.

Comments

comments